U.S. doctors online nowAsk doctors free
Salt Lake City, UT
A 31-year-old female asked:

Went in for a ct scan the nurse went through my vein and they injected 10mls of the dye in my arm, it went very red and hot, 1 week later arm is numb?

2 doctor answers6 doctors weighed in
Dr. Edward Smith
Neurology 55 years experience
Nerve problem: Drugs intended for intravenous usage can be toxic to local tissues if they are direct contact with tissues other than blood vessel lining. Since the median nerve is very close to the usual veins utilized for IV injections, it is quite likely that chemical nerve injury has occurred. Other consequences may also be present. See your physician.
Dr. Scott Bolhack
Wound care 36 years experience
Iatrogenic problem: You should be seen by a wound specialist since the dye has affected some of the healthy tissue. Please seek help as soon as you can.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 10, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.